# SDR 29GA2015020500002

- Difficulty date: February 5, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 32,534 hours, 36,674 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: D49412001
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW DID NOT GET THE THREE GREEN LIGHTS WHEN THE LANDING GEAR WAS LOWERED, PROCEDURES FROM QRH WERE FOLLOWED.  INSPECTED AND OPERATION OF LT MAIN LANDING GEAR ANNUNCIATOR, OPS CHECK GOOD.
